# SDR AALA202107162323

- Difficulty date: July 5, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 74,682 hours, 9,079 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114W2210025
- Part serial: 333
- Condition: Cracked
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  LEFT WING #7 INBOARD SLAT SKIN CRACKED AT ISS 186 APPROX 7 INCHES FORWARD OF THE AFT EDGE OF THE LEADING EDGE SKIN.  REPAIRED SLAT SKIN PER EA 328949
